A member asked:

Heavy aching fatigue pains in arms strtd 2yrsago w/nausea/lightheaded as if i hadn't eaten all day. has returned&now involves legs. any ideas? please

A doctor has provided 1 answer
Dr. Douglas Roberts answered

Specializes in

As a rheumatologist, I am concerned about muscle inflammation if you are weak in your arms and legs. Not sure about the nausea though. Are you taking a statin drug for cholesterol? This can cause muscle aching and weakness. Muscle inflammation can usually be detected by a blood test (CPK is one of several used). If you have neck issues, check for narrowing around the spinal cord (stenosis).

Answered Apr 30, 2015

2.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...